# SDR AUS20010688

- Difficulty date: June 17, 2001
- Submitted: August 7, 2001
- Operation: General aviation
- Make and model: Piper PA-31-350
- Engine: Lyc TIO540J2BD
- Propeller: Hartzl HCE3YR2
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: LW12966
- Condition: Failed
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

(AUS) ENGINE CYLINDER HEAD SEPARATED FROM BARREL IN THREADED AREA.
